# SDR SWIA200515644

- Difficulty date: October 1, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 27,010 hours, 38,587 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 120110
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,913 hours, 9,117 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT FL220 FLAP CONTROL FAULT O/B FLAP SECOND LIGHT SEGMENT FLASHING.  REPLACED FCU AND FLAP CONTROL HANDLE ASSY, OPERATIONAL CHECK GOOD.  P/N: 347200-1001, S/N: OFF 0217.
